# SDR WX0600004

- Difficulty date: January 3, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- Engine: Pwa JT8D*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE AT 21D THROUGH 24D ON THE FLOOR. MAINTENANCE REPLACED THE BROKEN CRIMP ON THE CONNECTOR IAW MM 33-53-00. OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE
